# SDR ERKR200100018

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 99211585
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF DOUBLE-DRILLED HOLE DAMAGE TO THE INNER CHORD OF THE STATION 411 AND 430 FRAMES OF THE MAIN CARGO DOOR BELOW TRACE L5L. THE REPAIR CONSISTS OF DRILLING OUT THE DAMAGE, INSTALLING A REINFORCEMENT ANGLE AND REPAIR BUSHING AND REPLACING THE INNER SKIN. PER ECRA 933-52-063-2 REV.A
